BibTeX record journals/amcs/RuizMM14

download as .bib file

@article{DBLP:journals/amcs/RuizMM14,
  author    = {Ubaldo Ruiz and
               Jos{\'{e}} L. Marroqu{\'{\i}}n and
               Rafael Murrieta{-}Cid},
  title     = {Tracking an omnidirectional evader with a differential drive robot
               at a bounded variable distance},
  journal   = {Int. J. Appl. Math. Comput. Sci.},
  volume    = {24},
  number    = {2},
  pages     = {371--385},
  year      = {2014},
  url       = {https://doi.org/10.2478/amcs-2014-0028},
  doi       = {10.2478/amcs-2014-0028},
  timestamp = {Wed, 11 Mar 2020 18:16:30 +0100},
  biburl    = {https://dblp.org/rec/journals/amcs/RuizMM14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics